# SDR 98FDEA00135

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344, LBL 44 TO RBL 25 FLOORBEAM HAS CORROSION AROUND NUTCLIP HOLES (TOP AND BOTTOM) AND ON TOP OF FLOORBEAM.  REMOVED CORROSION ON TOP AND BOTTOM OF 344 FLOORBEAM AS PER SRM 51-10-6.  INSTALLED NEW TOP CHORD FROM LBL 50 TO RBL 67 PER SR 27-53-007.
